Minimal compatible tolerances on lattices

Ivan Chajda; Bohdan Zelinka

Czechoslovak Mathematical Journal (1977)

  • Volume: 27, Issue: 3, page 452-459
  • ISSN: 0011-4642

How to cite

top

Chajda, Ivan, and Zelinka, Bohdan. "Minimal compatible tolerances on lattices." Czechoslovak Mathematical Journal 27.3 (1977): 452-459. <http://eudml.org/doc/13015>.

@article{Chajda1977,
author = {Chajda, Ivan, Zelinka, Bohdan},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {452-459},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Minimal compatible tolerances on lattices},
url = {http://eudml.org/doc/13015},
volume = {27},
year = {1977},
}

TY - JOUR
AU - Chajda, Ivan
AU - Zelinka, Bohdan
TI - Minimal compatible tolerances on lattices
JO - Czechoslovak Mathematical Journal
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 27
IS - 3
SP - 452
EP - 459
LA - eng
UR - http://eudml.org/doc/13015
ER -

References

top
  1. G. Grätzer, E. T. Schmidt, 10.1007/BF02023870, Acta Math. Acad. Sci. Hung. 9 (1958), 137-175. (1958) Zbl0085.02002MR0100560DOI10.1007/BF02023870
  2. B. Zelinka, Tolerance graphs, Comment. Math. Univ. Carol. 9 (1968), 121 - 131. (1968) Zbl0155.51206MR0232698
  3. B. Zelinka, Tolerance in algebraic structures, Czech. Math. J. 20 (1970), 179-183. (1970) Zbl0197.01002MR0260653
  4. B. Zelinka, Tolerance in algebraic structures II, Czech. Math. J. 25 (1975), 175 - 178. (1975) Zbl0316.08001MR0457323
  5. I. Chajda, B. Zelinka, Tolerance relations on lattices, Čas. pěstov. mat. 99 (1974), 394-399. (1974) Zbl0297.06001MR0360380
  6. I. Chajda, B. Zelinka, Lattices of tolerances, Čas. pěst. mat. 102 (1911), 10 - 24. (1911) Zbl0354.08011MR0450152
  7. M. A. Arbib, Tolerance automata, Kybernetika 3 (1967), 223 - 233. (1967) Zbl0153.01201MR0223185
  8. I. Chajda, B. Zelinka, Weakly associative lattices and tolerance relations, Czech. Math. J. 26 (1976), 259-269. (1976) Zbl0332.06002MR0401558
  9. I. Chajda J. Niederle, B. Zelinka, On existence conditions for compatible tolerances, Czech. Math. J. 26 (1976), 304-311. (1976) Zbl0333.08006MR0401561
  10. G. Szász, Introduction to lattice theory, Akadémiai Kiadó Budapest 1963. (1963) Zbl0126.03703MR0166118

Citations in EuDML Documents

top
  1. Ivan Chajda, Principal tolerances on lattices
  2. Ivan Chajda, Principal tolerances on lattices
  3. Josef Niederle, Conditions for trivial principal tolerances
  4. Jaromír Duda, Unified polynomials for congruence principality
  5. Ivan Chajda, Tolerances on q -lattices
  6. Josef Niederle, On Z -continuous tolerances of Z -distributive lattices
  7. Ivan Chajda, A principal congruence identity characterizing the variety of distributive lattices with zero
  8. Ivan Chajda, On the one principal congruence identity
  9. Josef Niederle, A note on tolerance lattices
  10. Josef Niederle, Transitivity of principal tolerances is not a Mal'cev property

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.